# SDR UPS402981

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123F
- Aircraft serial: 20325
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: D-Beam
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR 'C' CHECK, MAINTENANCE FOUND CRACK IN D-BEAM, FRONT SIDE, NR 3 PYLON.  FABRICATED AND INSTALLED REPAIR PER SRM 51-30-02.
